# SDR 3EJ2015F00000

- Difficulty date: April 12, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N714JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0213
- Engine: Wilint FJ44
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION ISSUE UPON INITIAL DECENT FROM FL430 IN ROUTE.  DESCENDED TO FL 10,000 AND LANDED UNEVENTFUL.  OPEN
